Uspekhi Matematicheskikh Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1969, Volume 24, Issue 2(146), Pages 225–226 (Mi umn5480)  

This article is cited in 1 scientific paper (total in 1 paper)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

The braid group and algebraic equations with continuous coefficients

E. A. Gorin, V. Ya. Lin


Full text: PDF file (330 kB)
References: PDF file   HTML file

Bibliographic databases:
Received: 08.10.1968

Citation: E. A. Gorin, V. Ya. Lin, “The braid group and algebraic equations with continuous coefficients”, Uspekhi Mat. Nauk, 24:2(146) (1969), 225–226

Citation in format AMSBIB
\Bibitem{GorLin69}
\by E.~A.~Gorin, V.~Ya.~Lin
\paper The braid group and algebraic equations with continuous coefficients
\jour Uspekhi Mat. Nauk
\yr 1969
\vol 24
\issue 2(146)
\pages 225--226
\mathnet{http://mi.mathnet.ru/umn5480}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=242145}
\zmath{https://zbmath.org/?q=an:0205.53203}


Linking options:
  • http://mi.mathnet.ru/eng/umn5480
  • http://mi.mathnet.ru/eng/umn/v24/i2/p225

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. Ya. Lin, “Algebraic functions, configuration spaces, Teichmüller spaces, and new holomorphically combinatorial invariants”, Funct. Anal. Appl., 45:3 (2011), 204–224  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:460
    Full text:195
    References:46
    First page:4

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021